MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP® II; ELASTOMERIC INFUSION PUMP

B. BRAUN MELSUNGEN AG EASYPUMP® II; ELASTOMERIC INFUSION PUMP
Model Number N/A
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun medical, inc.(importer) is submitting this report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun melsungen ag internal report # (b)(4) no sample has been returned for investigation.Without the actual sample (or device), a thorough investigation could not be performed and no specific conclusion can be drawn as to the cause of the reported event.If the sample and/or additional pertinent information becomes available, a follow up report will be submitted.Device history record (dhr): reviewed the dhr and no abnormality observed during in process and at final control inspection.
 
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in france): pump-flow rate-fast.
 
Additional Manufacturer Narrative
Exemption number e2016018.(b)(4).This report has been identified as b.Braun (b)(4) internal report # (b)(4).We received one used, empty easypump ii st 50-1-s without packaging.The provided sample was subjected to a visual examination.Damages or manufacturing faults were not detected at the pump.As described by the customer the easypump finished the administration before the set time (in 30 minutes instead of 60).In addition the sample was filled up to the nominal value (50 ml) and a functional test respectively a leak test was carried out.After opening the clamp clip the pump did work immediately (solution was running).Leakages were not detected.Furthermore the flow rate of the pump was tested.Nominal: 50 ml/h.Actual: 27 ml in 30 min; 40 ml in 45 min; 49 ml in 1 hrs.The flow rate of the inspected pump is within our specifications.A too fast flow (as described by the customer) could not be determined.The inspected pump is within our specifications.Device history record (dhr): reviewed the dhr and no abnormality observed during in process and at final control inspection.

Brand Name
EASYPUMP® II
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key7535402
Report Number9610825-2018-00088
Device Sequence Number1652719
Product Code MEB
UDI-Device Identifier04046964449000
UDI-Public(01)04046964449000(17)211001(10)16M27GE401
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
Report Date (Section F) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberN/A
Device Catalogue Number4540044V
Device Lot Number16M27GE401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/22/2018
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer08/13/2018
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer04/25/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/13/2018